# SDR ASAA2019090630643

- Difficulty date: September 6, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 25,243 hours, 8,204 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN CRUISE AT FL 360 NEAR PIH, CAPTAINS FMC SCREEN WENT BLANK AND DISPLAYED CALL, FAIL, MSG, OFFSET, AND AND EXEC LIGHTS. AFTER APPROX 30 SECONDS, FMC SCREEN DISPLAYED "BIT PASSED" FOR APPROX 2 SECONDS, THEN NORMAL OPS RESUMED. NEITHER ND OR AUTO FLIGHT FUNCTIONS WERE AFFECTED DURING THIS ISSUE. GROUNDED - YES. ACCOMPLISHED FIM 34-61 TASK 804. OPS CHECK NORMAL REF FIM 34-61 TASK 807.
